Announcement

Collapse
No announcement yet.

Adverse Reaction to Antibiotic

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts
    ICNDonna
    ICN Staff

  • ICNDonna
    replied
    I've had esophageal spasms and I totally understand that it's no fun --- I was absolutely certain that I was having a heart attack. I ended up with an ambulance trip to emergency room where the spasms were diagnosed. They gave me nitro and that's what I ended up having prescribed if the spasms ever came back. Thankfully, it's never happened again to the extent of the first one --- I suspect because I know what to do the minute the discomfort starts. It doesn't happen often and it's been at least six months since the last time.

    Sending gentle hugs,
    Donna

    Leave a comment:

  • wizbe
    ICN Member

  • wizbe
    started a topic Adverse Reaction to Antibiotic

    Adverse Reaction to Antibiotic

    I had my 7th botox procedure under general anaesthetic on Tuesday. I am hopeful it will work.

    However, I just got back from emerge. My urologist usually gives me Cipro and I asked for Cipro but instead he gave me Septra (Co-trimoxal). The antibiotic (Septra)from the procedure has made me feel like I was having a heart attack. It actually was making my esophagus to spasm plus has given several other adverse effects such as chest pain, tightness in chest, joint pain, tingling in arms and legs. I am a pure mess and I am still in pain. Yikes! Never ever taking that antibiotic ever again. So awful!

    At emerge they gave me a 'Pink Lady' for acid reflux, though I didn't feel any acid. However, this did cause my esophagus to calm down. But an hour and a half after coming from emerge, the pain is back with vengeance and of course, the 'Pink Lady' has caused my bladder to have horrible spasms! I cathed to make sure all urine was out.

    I could use your prayers.

    Trying to remain positive,
    Wizbe!
Working...
X